MAUDE Adverse Event Report: PREMIA SPINE LTD. TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT

PREMIA SPINE LTD. TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT
Model Number 21L
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records of the involved lot showed that it was manufactured in accordance with specifications with no deviations.The explants have not been returned for investigation.Misalignment of the tops implant was visible in photos taken during the explanation and in the x-ray taken after the initial surgery.The tops implant was found damaged with signs of wear.The damage could be attributed to the extraction procedure, however no conclusion could be made before the explant is returned and investigated.The rate of revisions for the tops system with or without versalink, is lower than the reported rates in the literature for similar systems.If additional information becomes available, a supplemental report will be filed.
 
Event or Problem Description
The company was informed of a revision case for the tops system implanted together with versalink in germany.The original procedure was performed on (b)(6) 2021, due to spinal stenosis and degenerative disc disease at l5/s1.The patient was treated with decompression and tops at l4/l5, and versalink at l5/s1.After a few months, the patient complained of pain.In the revision surgery, which was performed after more than 2 years, the tops motion implant and versalink rods were replaced with two-level fusion rods.The original screws were well fixed in the pedicles and remained in-situ.The explants have not been returned for investigation.

Brand Name
TOPS SYSTEM
Common Device Name
MOTION-PRESERVING SPINAL IMPLANT
Manufacturer (Section D)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS  4250407
Manufacturer (Section G)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS   4250407
Manufacturer Contact
elinor limor
7 giborey israel st.
ramat poleg
netanya, 42504-07
IS   4250407
MDR Report Key18534168
Report Number3012401682-2024-00001
Device Sequence Number20776736
Product Code QWK
UDI-Device Identifier07290014064003
UDI-Public07290014064003
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P220002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number21L
Device Catalogue Number82643
Device Lot NumberRTP0492
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight85 KG